Translator Disclaimer
2010 Quantum traces in quantum Teichmüller theory
Christopher Hiatt
Algebr. Geom. Topol. 10(3): 1245-1283 (2010). DOI: 10.2140/agt.2010.10.1245

Abstract

We prove that for the torus with one hole and p1 punctures and the sphere with four holes there is a family of quantum trace functions in the quantum Teichmüller space, analog to the non-quantum trace functions in Teichmüller space, satisfying the properties proposed by Chekhov and Fock.

Citation

Download Citation

Christopher Hiatt. "Quantum traces in quantum Teichmüller theory." Algebr. Geom. Topol. 10 (3) 1245 - 1283, 2010. https://doi.org/10.2140/agt.2010.10.1245

Information

Received: 17 December 2008; Accepted: 13 May 2009; Published: 2010
First available in Project Euclid: 19 December 2017

zbMATH: 1207.81034
MathSciNet: MR2661526
Digital Object Identifier: 10.2140/agt.2010.10.1245

Subjects:
Primary: 81R05

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.10 • No. 3 • 2010
MSP
Back to Top